I'm 55 and I'm into menopause, my Dr. put me on Zoloft...for hot flashes, mood swings, panic attacks,ect.I started on a low dose and did well, then she bumped it up to 100 mg and I got the worst heartburn you can imagine.Plus allot of stomach problems, I already have acid reflux and don't need more problems. She lowered it to 50, still had problems along with hot flashes/ sweating allot, headaches,stiff neck,vision problems,memory problems,felt angry & just plain miserable. I lowered it to 25 and still had the same problems, I didn't take it today but read I should cut it back to 12.5 mg, which I just did. I think I need to forget about this medicine,as it makes me feel worse. I've already taken Paxil,Effexor and Wellbutrin. I'm still on Wellbutrin and have had no side effects from it. I take Xanax for my panic attacks, what else can I do? I feel like I'm being torchered.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.